MAUDE Adverse Event Report: DEPUY IRELAND 9616671 XTND GLENO D38MM +6MM; DELTA XTEND

DEPUY IRELAND 9616671 XTND GLENO D38MM +6MM; DELTA XTEND
Model Number 1307-66-138
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads of the glenosphere would not engage into the metaglene.The thread damage is visible, surgeon feels there's a design issue with the threads.There was a surgical delay of 5 mins.Doe: (b)(6) 2020.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device confirms the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
XTND GLENO D38MM +6MM
Common Device Name
DELTA XTEND
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key10355873
Report Number1818910-2020-17345
Device Sequence Number11437412
Product Code HSD
UDI-Device Identifier10603295502616
UDI-Public10603295502616
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1307-66-138
Device Catalogue Number130766138
Device Lot NumberD19072228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/26/2020
08/31/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/29/2020
09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER METAGLENE
Patient Age80 YR